Found: 5 resources


Narrow your search

Resource type

article (4)

journal (1)


Language

Arabic (3)

English (1)


Year
From To Submit

2020 (1)

2019 (2)

2018 (1)

Listing 1 - 5 of 5
Sort by

New Types of Pseudo Ideals in Pseudo Q-algebra

Baghdad Science Journal, 2019, Volume 16, Issue 2, pages 403-408
 
 

The Administrative Responsibity for the Reparation OF Terrorist Damage and Its Impact on the Promotion of Peace Community

AL-ANBAR University Journal of Law and Political Sciences, 2018, Volume 8, Issue عدد خاص, pages 263-294
 
 

Journal of Al-Qadisiyah for Computer Science and Mathematics

Published by Al-Qadisiyah University

ISSN: 2074-0204 (Paper)   ISSN: 2521-3504 (Electronic)

Subjects: Statistics, Mathematics, Computer Science

 

Listing 1 - 5 of 5
Sort by